Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
126 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Could gingival hyperplasia be due to enalapril metoprolol or amlodipine

Premium Questions

Dr.  Michelle Gibson James MD

I was informed that I have gingival hyperplasia and that it could be due to my medication of Valsartan /hctz. My medical MD switched me to metoprolol / hctz. but i see this medication has... View answer

Answered by : Dr. Michelle Gibson James ( General & Family Physician)
Dr. Lilit Baghdasaryan MD

. However, dentist said I have a problem with amlodipine as it is causing gum growth which could lead to gingival hyperplasia . So came off amlodipine and was given candesartan 32mg. On... View answer

Answered by : Dr. Lilit Baghdasaryan ( Cardiologist)
Dr. Ilir Sharka MD

response, I have got advice from my periodonist. He tells me that Amlodipine and Lercanidipine(recommended by Dr Sharka) are just as bad as Nifedipine which caused gingival hyperplasia which resulted... View answer

Answered by : Dr. Ilir Sharka ( Cardiologist)
Dr. Rakesh Sharma MD

about is HTN, gingival hyperplasia , and kidney damage). Do you have any experience with patients taking ... View answer

Answered by : Dr. Rakesh Sharma ( General & Family Physician)
Dr. Benard Shehu MD

I'm on 50mg ER metoprolol and 10mg amlodipine . I'm 45 years old. Breathing last couple of days has been slightly shallow especially when working out. Was wondering could this be some serious or minor ... View answer

Answered by : Dr. Benard Shehu ( Cardiologist)

Public Forum Discussions

Dr. Akhtarhusian GHAUSI MD

Hello. I am a dentist with a meds question for you. I have a patient taking enalapril, metoprolol, and amlodipine, who has severe gingival hyperplasia, similar to thgat seen in dilantin... View answer

Answered by : Dr. Akhtarhusian GHAUSI ( General & Family Physician)
Dr.   Viraj Ravin Shah MD

I was taking atenolol 25 mg BID for 25+ years and it was increased three years ago to 50 mg in the am and 25 mg in the pm. I have been experiencing hair loss and gingival hyperplasia. Was the atenolol ... View answer

Answered by : Dr. Viraj Ravin Shah ( Dentist)
Dr.  Zotaj Antoneta MD

I am a 55 yr old male and recently started taking 5mg daily of amlodipine and metoprolol. I just ... to afib. Can you tell me if this could be a side effect of the amlodipine? ... View answer

Answered by : Dr. Zotaj Antoneta ( General & Family Physician)
Dr. Rachan MD

don t drink alcohol or take narcotics, I wonder if Amlodipine, since Liver issues are cautioned, could ...Thank you for taking my question. I have been taking Amlodipine for a short while and my... View answer

Answered by : Dr. Rachan ( General & Family Physician)
Dr. Nazma.amman MD

dangerous. I take 50 mg of metoprolol tartrate 50 mg along with enalapril maleate for the last 8 yrs due to a heart attack, they could not do an angiplast due to my vessel was very wavy.... View answer

Answered by : Dr. Nazma.amman ( General & Family Physician)